# SDR FDEA202306141035

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200330
- Part serial: 000216
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING I/B FWD FLAP I/B END UPPER SKIN DISBONDED. ACCOMPLISHED PERMANENT REPAIR OF DISBONDED UPPER SKIN ON R/W INBD FLAP BONDED   PART 113N2324 IAW B757 57-53-01-2R FIG 201 DETAIL 3 AND SRM 51-70-10-2R-0G.
